A 26-year-old male asked:
I have gerd and am on nexium but keep getting this recurring burning sensation in the entire right side of my body (side of face, pinky toe and pinky in hand, thigh). i am iron deficient and am on iron supplements right now.
1 doctor answer • 5 doctors weighed in
Allergy and Immunology 59 years experience
Neurologic: GERD or Nexium does not cause the type of symptoms you are describing. I am concerned as to why a young male ( unless you have been a vegan for many years) would develop iron-deficiency anemia. Your best bet is to consult a neurologist. The fact that the entire half (including the face) is affected however does not make sense neurologically either.
Created for people with ongoing healthcare needs but benefits everyone.
519 viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.